A note on strongly Lindelöf spaces

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)99-104
JournalSoochow journal of mathematics
Volume15
Issue number1
Publication statusPublished - 1989

Cite this

A note on strongly Lindelöf spaces. / Ganster, Maximilian.

In: Soochow journal of mathematics, Vol. 15, No. 1, 1989, p. 99-104.

Research output: Contribution to journalArticleResearch

@article{630f468f9427456a81fbf4a954e78495,
title = "A note on strongly Lindel{\"o}f spaces",
author = "Maximilian Ganster",
year = "1989",
language = "English",
volume = "15",
pages = "99--104",
journal = "Soochow journal of mathematics",
issn = "0250-3255",
number = "1",

}

TY - JOUR

T1 - A note on strongly Lindelöf spaces

AU - Ganster, Maximilian

PY - 1989

Y1 - 1989

M3 - Article

VL - 15

SP - 99

EP - 104

JO - Soochow journal of mathematics

JF - Soochow journal of mathematics

SN - 0250-3255

IS - 1

ER -